# SDR TWAA0008307

- Difficulty date: April 27, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- Aircraft time: 44,003 hours, 22,485 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CC24C, FOUND INTERGRANULAR CORROSION ON THE OUTFLOW VALVE CASTING (SUGAR SCOOP) LOWER AFT SIDE.  REPLACED DOUBLER MANUFACTURE NUMBER 5914558-5012 VING TWA NUMBER 163497 PER MDC PRINT NUMBER 5936021.  CC24C MCI 04-27-00.
